No Cover Image

Journal article 848 views

Nonexistence and optimal decay of supersolutions to Choquard equations in exterior domains

Vitaly Moroz Orcid Logo, Jean Van Schaftingen

Journal of Differential Equations, Volume: 254, Issue: 8, Pages: 3089 - 3145

Swansea University Author: Vitaly Moroz Orcid Logo

Full text not available from this repository: check for access using links below.


available as arXiv:1203.3154

Published in: Journal of Differential Equations
ISSN: 0022-0396
Published: 2013
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: available as arXiv:1203.3154
College: Faculty of Science and Engineering
Issue: 8
Start Page: 3089
End Page: 3145